MathSciNet Relay Station
MathSciNet bibliographic data
MR2655804 (2011a:92048) 92C60 (34C23 34D20)
Qesmi, Redouane; Wu, Jun; Wu, Jianhong; Heffernan, Jane M. Influence of backward bifurcation in a model of hepatitis B and C viruses. Math. Biosci. 224 (2010), no. 2, 118–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement